# SDR ASMF200601004

- Difficulty date: January 10, 2006
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N803AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26268
- Aircraft time: 38,944 hours, 14,786 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 729825J
- Part serial: C1157
- Condition: Failed
- Location: Left Side
- Part time: 28,303 hours, 9,815 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED THAT APU OIL LIGHT TURNED ON.  THE APU REPORT WAS DEFERRED IAW MEL 49-11-1 CAT C AND AIRCRAFT WAS DISPATCHED.  LATER, AIRCRAFT RETURNED OF FLIGHT AS A CONSEQUENCE OF DURING CRUISE THE L GEN DRIVE EICAS MESSAGE WAS SHOWN AND THE LEFT GENERATOR SHUT OFF.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT CHECK, THE LEFT IDG, THE AIR/OIL HEAT EXCHANGER AND THE OIL QUANTITY SWITCH WERE REPLACED IAW MM 24-11-01, MM 79-21-07 AND MM 49-94-04 RESPECTIVELY, TESTED CORRECT.  THE OVERWEIGHT INSPECTION WAS PERFORMED IAW MM 05-51-35, ALL CORRECT.  DEFERRED REPORT WAS CLOSED.
